# SDR USAABB97160

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLOOR EXIT LIGHTS INOPERATIVE AT ROWS 1, 4, 13, 18, 23 AND 26.  MAINTENANCE INSTALLED NEW BATTERY PACKS.  (M)
